# SDR EISA97181

- Difficulty date: September 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313NE
- Make and model: Boeing 727223
- Aircraft serial: 19702
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Link
- Part number: 65865433
- Condition: Broken
- Location: Nlg Door
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

TURNING ON RUNWAY AT IND, HEARD A LOUD POP AND NOSE GEAR DOOR LIGHTS ILLUMINATED.  FOUND GEAR DOOR LINKAGE BROKEN, REPLACED NOSE GEAR DOOR LINKAGE.  (M)
